Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 10:12:06 AM

Login with username, password and session length


Members
  • Total Members: 23092
  • Latest: mangasa
Stats
  • Total Posts: 632495
  • Total Topics: 47901
  • Online Today: 265
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Thinking of switching from Katletra to Lexiva or Reyatez  (Read 3212 times)

0 Members and 1 Guest are viewing this topic.

Offline bubble

  • Member
  • Posts: 70
  • hanging in there.
Thinking of switching from Katletra to Lexiva or Reyatez
« on: May 11, 2008, 01:50:00 AM »
well i have posted about my stomach issues a few times in the past... I have changed my diet a bit and it as helped some but not enough to get me off of 2-3 imodiums a day... and i am now starting to get cramps during the day and i am just fearing it will get worse.... SO... why not switch meds?

I know some people have made the switch and are happy but what are the downsides? I am VERY worried about lipodystrophy because I am already thin. Are any PIs better or worse?
diagnosed 03/08/05
reluctantly started my first combo (Kaletra/Truvada) on 09/28/06 cause my tcells were dropping and vl increasing.
01/26/07 - undetectable!
12/01/08 - started new combo because of problems with Kaletra. Now on Truvada/Isentress.
Still undetectable. :)

Offline Okealyshire

  • Member
  • Posts: 139
Re: Thinking of switching from Katletra to Lexiva or Reyatez
« Reply #1 on: May 12, 2008, 01:56:50 PM »
I'm on once-daily Reyataz with a Norvir boost. Take them (plus Truvada) in the morning with breakfast. The combo works very well for me -- no gastric irregularities, no yellowing.

Offline Londonguy

  • Member
  • Posts: 104
Re: Thinking of switching from Katletra to Lexiva or Reyatez
« Reply #2 on: May 12, 2008, 02:32:15 PM »
Personally, switching from Kaletra to Reyataz/Norvir was the best thing I could have done.  I do occasionally get diarreah now, but it's maybe once every 10 days or something compared to everyday if I didn't take immodium with the kaletra.  And it's a different type of diarreah, not as...explosive  :o On kaletra it got to the point where I was really sore all the time and it was unbearable.  Also I'm much less fatigued now than I was on kaletra.

I'm a little bit yellow but nothing major (been on reyataz for about a month).  Kinda makes me look a bit tanned in a way. 

Offline berdache

  • Member
  • Posts: 12
  • Dennis
Re: Thinking of switching from Katletra to Lexiva or Reyatez
« Reply #3 on: May 12, 2008, 05:26:48 PM »
I have been having some side-effects since I started taking Atripla that weren't present prior to taking the drug (problems with sleeping, hallucinations, ringing in ears, floaters in my eyes, bone-density loss).  I started Atripla last September and it has helped with lowering my viral load but i have not changed T-cell count much since I started in fact a slight drop the last blood test.  Anyway, I am switching to different meds and I do have some fears since I experienced all those negative side-effects with the Atripla.  My doc is putting me on a combination of Norvir / Reyataz and Tuvada.  It sounds like at least a couple here have gone that route.  How long have you been on the new combination?  Any significant side-effects involving sleep or allergies?  I tend to be hypersensitive to medications and have a history of allergies.  Dennis  dpnicely@gmail.com
Dennis

Offline bubble

  • Member
  • Posts: 70
  • hanging in there.
Re: Thinking of switching from Katletra to Lexiva or Reyatez
« Reply #4 on: May 18, 2008, 07:58:34 PM »
Ok good to know. My doc says he prefers Lexiva... I don't know what I will do but it is nice to know there are options.... even though they are limited. I guess it's all relative....
diagnosed 03/08/05
reluctantly started my first combo (Kaletra/Truvada) on 09/28/06 cause my tcells were dropping and vl increasing.
01/26/07 - undetectable!
12/01/08 - started new combo because of problems with Kaletra. Now on Truvada/Isentress.
Still undetectable. :)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.